MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF ULTRA SMALL VALVE, MEDIUM PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF ULTRA SMALL VALVE, MEDIUM PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 42414
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the valve was connected to the ventricular catheter during the procedure, the flow of cerebrospinal fluid could not be seen, despite manual pumping.The physician determined that the valve did not work and replaced it with another manufacturer¿s valve.The patient¿s status was noted as ¿okay/fine.¿.

Brand Name
CSF ULTRA SMALL VALVE, MEDIUM PRESSURE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7244770
Report Number2021898-2018-00066
Device Sequence Number10804302
Product Code JXG
UDI-Device Identifier00643169466081
UDI-Public00643169466081
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K873247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number42414
Device Catalogue Number42414
Device Lot NumberD73699
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR